On the cyclic homology of ringed spaces and schemes
Bernhard KellerUFR de Mathematiques Universite Paris 7 Institut Mathematique de Jussieu UMR 9994 du CNRS Case 7012 2, place Jussieu 75251 Paris Cedex 05 France
We prove that the cyclic homology of a scheme with an ample line bundle coincides with the cyclic homology of its category of algebraic vector bundles. As a byproduct of the proof, we obtain a new construction of the Chern character of a perfect complex on a ringed space.
Cite this article
Bernhard Keller, On the cyclic homology of ringed spaces and schemes. Doc. Math. 3 (1998), pp. 231–259DOI 10.4171/DM/42